MAUDE Adverse Event Report: ZIMMER SWITZERLAND MANUFACTURING GMBH ANATOMICAL SHOULDER REVERSE, SCREW SYSTEM, 4.5-30; ZIMMER TRABECULAR METAL REVERSE SHOULDER SYSTEM

ZIMMER SWITZERLAND MANUFACTURING GMBH ANATOMICAL SHOULDER REVERSE, SCREW SYSTEM, 4.5-30; ZIMMER TRABECULAR METAL REVERSE SHOULDER SYSTEM
Model Number N/A
Medical Device Problem Codes Insufficient Device Problem Information (3190); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); Insufficient Information (4580)
Date of Event 07/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medical product: anatomical shoulder reverse, screw system, 4.5-36; item# : 0104223036; lot# : 3046210; base plate 15 mm post length uncemented; item# : 00434901500; lot# : 6468111; glenosphere 36 mm diameter; item# : 00434903611; lot# : 64844939.Therapy date: (b)(6) 2021.The manufacturer did not receive x-rays for review.Other source documents were received and will be reviewed as part of ongoing investigation.The manufacturer did not receive the device for investigation.The device history records were reviewed and found to be conforming.A cause for this specific event cannot be ascertained from the information provided.As soon as supplemental information becomes available an updated report will be submitted.Zimmer biomet¿s reference number of this file is (b)(4).
 
Event or Problem Description
Patient was implanted on right side.Post-surgery there was loosening of baseplate indicated.Subsequently, underwent revision surgery.
 
Event or Problem Description
Investigation results are now available.
 
Additional Manufacturer Narrative
Investigation results were made available.Additional: h2, h6 correction: b4, b5, g3, g6, h10.1.Event description: it was reported that the patient was implanted on (b)(6) 2021.Post-surgery there was loosening of baseplate indicated.Subsequently, underwent revision surgery on (b)(6) 2021.Harm: s3 - instability, moderate hazardous situation: implant deteriorates, breaks or loses function postoperatively.2.Review of received data: due diligence: no further due diligence required as all required information to support the conclusion is available or was already requested.3.Product evaluation: no product was returned; therefore, visual and dimensional evaluation could not be performed.4.Review of product documentation: device purpose: all involved devices are intended for treatment.Product compatibility: the compatibility check was performed from www.Productcompatibility.Zimmer.Com and showed that the product combination was approved by zimmer biomet.Dhr review: review of the device history records identified no deviations or anomalies during manufacturing.5.Conclusion: it was reported that the patient was implanted on (b)(6) 2021.Post-surgery there was loosening of baseplate indicated.Subsequently, underwent revision surgery on (b)(6) 2021.Due to significant lack of information a detailed investigation could not be performed, nevertheless based on the given information there is no indication of a non-conformance or complaint out of box (coob).Based on the given information and the results of the investigation, we were not able to identify a specific root cause for this issue.The need for corrective measures is not indicated and zimmer switzerland manufacturing gmbh considers this case as closed.Zimmer biomet's reference number of this file is (b)(4).The following reports are associated with this event: 0009613350-2021-00432-1.

Brand Name
ANATOMICAL SHOULDER REVERSE, SCREW SYSTEM, 4.5-30
Common Device Name
ZIMMER TRABECULAR METAL REVERSE SHOULDER SYSTEM
Manufacturer (Section D)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
MDR Report Key12364402
Report Number0009613350-2021-00431
Device Sequence Number3974189
Product Code KWT
UDI-Device Identifier00889024483026
UDI-Public00889024483026
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K052906
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model NumberN/A
Device Catalogue Number01.04223.030
Device Lot Number3021340
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/26/2021
Supplement Date Received by Manufacturer09/28/2021
Initial Report FDA Received Date08/25/2021
Supplement Report FDA Received Date10/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;